# SDR DALA2025072405565

- Difficulty date: July 22, 2025
- Submitted: July 24, 2025
- Operation: Air carrier
- Aircraft: N3768
- Make and model: Boeing 737832
- Aircraft serial: 29630
- Aircraft time: 75,134 hours, 28,986 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter Gen
- Condition: Failed
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 7394804) AT GATE APU GEN DROPPED OFFLINE ACCOMPANIED WITH AN ACRID ODOR/ BURNING SMELL IN COCKPIT + CABIN. REPLACED APU STARTER GEN REF B737 AMM 49-41.
